# SDR DALA2020031401837

- Difficulty date: March 13, 2020
- Submitted: March 14, 2020
- Operation: Air carrier
- Aircraft: N321US
- Make and model: Airbus A320-211
- Aircraft serial: 262
- Aircraft time: 85,205 hours, 39,211 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 16 LH SIDE ON DOOR STOP FITTING 7 HOLE 1, CRACK AT 5 O CLOCK ON UPPER FUSELAGE (1 EA), REPLACED INTERCOSTAL FITTING ON FRAME 16 LH SIDE AT LEVEL DOOR STEP 7 ON UPPER FUSELAGE AS PER A320 SRM 51-72-11 AND DRAWING #D53112300
